# SDR 2007UALA00037

- Difficulty date: January 5, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 18,922 hours, 2,530 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO DOOR HAS A V-SHAPED DENT OR GOUGE IN SKIN.  REMOVED DAMAGED AREA AND FASTENERS.  MANUFACTURED DOUBLER & INSTALLED. INTERIM REPAIR MADE WITH BLIND FASTENERS. CATEGORY C INSPECTION REQUIREMENTS APPL Y. INSPECTION INTERVAL EVERY 1000 CYCLES WITH A MAX.   ACCOMPLISHED PERMANENT MAJOR REPAIR AT PEK HMV. REPLACED ALL BLIND FASTNERS.  OK FOR RETURN TO SERVICE. SUSPECT DAMAGED CAUSED BY CONTACT WITH GROUND SERVICE EQUIPMENT.
